PDA

View Full Version : Losing Ground



mdawncooper
08-02-2011, 07:02 PM
Well I have learned something new today. I am pretty sure the Plaquenil is helping because now that I am back down to one pill, because of stomach issues, I feel much worse. I am so tired by 4:00 that I can barely hold my head up and had to have 3 Motrin by noon. ( Even after taking the pack of steroids. ) They helped for a few days but I do think the Plaquenil was making a bigger difference than I realized. I am hoping the Rheumatologist will give me something to help the gas pains because I really hate mixing in a Gastro doctor too. I can't tell which is worse the constant nagging pain or the exhaustion.

Melanie

(btw - my little dog disappeared today so that definitely made this a horrible, no good, very bad day.)

nicolehinkel
08-02-2011, 07:48 PM
Good luck finding your little dog and with your meds. I am only on one thing cause I have to see the specialist for further medication.

tgal
08-02-2011, 10:01 PM
Good luck finding the dog! I love animals so I completely understand how you feel!

As for the plaquenil... It worked out the same way for me. Plaquenil is one of those drugs that you wait and wait for it to start working and then you, for whatever reason, stop taking it and you realize quickly that it was working already! I will tell you when I stopped taking it for a couple of weeks I was sent into a flare that I still not have gotten out of. I am not a doctor but I would suggest you make an appointment with your doctor and see if he can find a way to keep you on the full dose since it seems to have been working. Having said that never forget to follow your doctors orders. We can share our experience with you but we can't give medical advise

Good luck and keep us posted!

lovedbyHim
08-02-2011, 10:32 PM
I'm so sorry you are having such a rough time. I hope you do call your doc and tell him what you have noticed. Sometimes we have to take meds to cope with side affects of others. I tend to level off with side effects after a couple weeks. I take cymbalta to manage fibromyalgia and depression. I was horribly nauseated for weeks from it. Now it's gone. Plaquinil is an amazing drug but it takes so stinking long to work and it is subtle, you you don't notice how well It's working until you don't have it in your system. Nsaids seem to be like that for me too. Wouldn't it be great if we could take a pill and all symptoms would disappear? Is that too much to ask for? Sheesh!

I'm so sorry about your dog. When they are old and run off we worry even more. (((hugs)))

steve.b
08-03-2011, 02:09 AM
i hope you find your dog.
i am a dog lover also.

can i also suggest, talk to your doc about your symptoms.
tell him your findings.

mdawncooper
08-03-2011, 07:00 PM
Found my dog!!!! She was at the pound. (doggie jail) Thanks for all your well wishes.

Also, I have a doctor's appt. week after next and have decided to see the GI doctor next week. I'm getting there.

Melanie